# SDR ASMF200403008

- Difficulty date: March 15, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 32,545 hours, 27,802 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171801
- Part serial: 51332
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,259 hours, 5,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF DURING CLIMB AT 33,000 FEET, AFT CARGO DOOR AND AFT STAIRWAY DOOR LIGHTS TURNED ON AND CABIN STARTED TO DEPRESSURIZE.  CARGO COMPARTMENT DOORS WERE CHECKED, ALL CORRECT.  AIRCRAFT WAS PRESSURIZED WITH A GROUND PNEUMATIC UNIT NO LEAK WAS FOUND.  ENGINES PRESSURIZATION TESTS WAS PERFORMED, ALL CORRECT.  AS A PREVENTIVE ACTION PRESSURIZATION CONTROLLER NR ONE WAS REPLACED.  DURING OVERNIGHT SERVICE TESTS TO PRESSURIZATION SYSTEM WERE PERFORMED IN ACCORDANCE WITH MM 21-32-03, 52-31-00 AND 52-63-00, ALL CORRECT.
